# SDR SWAA2018021419631

- Difficulty date: January 3, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 144A7711
- Condition: Cracked
- Location: Bs 663-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB FOUND CRACKED BETWEEN BS 663 TO  675, LBL 40. REPAIRED THE WEB IAW EA.
